# SDR USAASB00069

- Difficulty date: March 10, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE MID-CABIN CEILING EMERGENCY EXIT SIGN, LEFT HAND SIDE, WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY. OPERATIONAL CHECK GOOD.  (X)
